# SDR SIMA20121110007

- Difficulty date: November 10, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 22,935 hours, 19,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE PROXIMITY LIGHT STRIP NR 1 MISSING ONE CONNECTOR FOR WIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 PROXIMITY LIGHT STRIP IAW EMB 145 33-50-12.
